New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: An 81-year-old woman with a history of atrial…

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

An 81-year-old woman with a history of atrial fibrillation on digoxin therapy complains of nausea and yellow discoloration of her vision (symptoms of digoxin toxicity). She is 155 cm tall, and weighs 44.5 kg (BMI = 18.5). Her electrolytes, creatinine, gamma-glutamyl transferase and bilirubin are within normal limits. Her serum digoxin level is 1.7 ng/mL (therapeutic range 0.8–1.8), and her serum albumin level is 2.7 g/dL (normal 3.5–5.0). The most likely explanation for this woman’s symptoms is: Group of answer choices Somatization syndrome Digoxin toxicity Cataracts Biliary obstruction

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion